# SDR SWAA2013052016228

- Difficulty date: May 12, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 21,171 hours, 12,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W VERTICAL WEB CRACKED AT STA 663, RBL 35.  REPAIRED WEB IAW SRM.
